Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 25, 2014, 5:17 PM MDT for Carbon County, Duchesne County, Emery County, Utah. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2014, 5:17 PM MDT (23:17 UTC)
- Expired
- Aug 25, 2014, 6:00 PM MDT
- In force
- 43 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Carbon County, UT, Duchesne County, UT, Emery County, UT
The radar
The Grand Junction radar (KGJX), 220 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 5:40 PM MDT | HAIL 1.5 | 10 Nw Huntington, UT | 1 TO 1.5 INCH DIAMETER HAIL REPORTED ALONG HIGHWAY 31 IN HUNTINGTON CANYON. HAIL ACCUMULATED TO 6 INCHES IN DEPTH ALONG ROADWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 11.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -353 J/kg
- Mixed-layer LCL
- 2000 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
425 WUUS55 KSLC 252317 SVRSLC UTC007-013-015-260000- /O.NEW.KSLC.SV.W.0032.140825T2317Z-140826T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 517 PM MDT MON AUG 25 2014 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DUCHESNE COUNTY IN UTAH... WESTERN CARBON COUNTY IN UTAH... NORTHWESTERN EMERY COUNTY IN UTAH... * UNTIL 600 PM MDT * AT 516 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF SCOFIELD TO NEAR HUNTINGTON...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... PRICE...HELPER...HUNTINGTON...WELLINGTON...SUNNYSIDE... ORANGEVILLE...EAST CARBON...CLEVELAND...ELMO...KENILWORTH... HIAWATHA...CASTLE GATE...COAL CITY AND WATTIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THESE STORMS ARE CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL. HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL CONDITIONS. && LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110 TIME...MOT...LOC 2316Z 241DEG 27KT 3968 11103 3935 11106 $$ MPS
2 follow-up statements
191 WWUS55 KSLC 252333 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 533 PM MDT MON AUG 25 2014 UTC007-013-015-260000- /O.CON.KSLC.SV.W.0032.000000T0000Z-140826T0000Z/ DUCHESNE UT-CARBON UT-EMERY UT- 533 PM MDT MON AUG 25 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT FOR SOUTHERN DUCHESNE...WESTERN CARBON AND NORTHWESTERN EMERY COUNTIES... AT 533 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR HELPER TO PRICE TO NEAR HUNTINGTON...MOVING NORTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... PRICE...HELPER...HUNTINGTON...WELLINGTON...SUNNYSIDE...ORANGEVILLE... EAST CARBON...CLEVELAND...ELMO...KENILWORTH...HIAWATHA...CASTLE GATE...COAL CITY AND WATTIS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. THESE STORMS ARE CAPABLE OF PRODUCING A SIGNIFICANT AMOUNT OF HAIL. HAIL MAY ACCUMULATE ON AREA ROADS RESULTING IN DANGEROUS TRAVEL CONDITIONS. && LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110 TIME...MOT...LOC 2333Z 241DEG 27KT 3974 11090 3941 11093 $$ MPS
465
WWUS55 KSLC 260000
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
600 PM MDT MON AUG 25 2014
UTC007-013-015-260009-
/O.EXP.KSLC.SV.W.0032.000000T0000Z-140826T0000Z/
DUCHESNE UT-CARBON UT-EMERY UT-
600 PM MDT MON AUG 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DUCHESNE...WESTERN
CARBON AND NORTHWESTERN EMERY COUNTIES WILL EXPIRE AT 600 PM MDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
DIME SIZE HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 3981 11040 3934 11038 3922 11114 3978 11110
TIME...MOT...LOC 2357Z 241DEG 27KT 3974 11090 3941 11093
$$
MPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:22 PM MDT, 55 minutes earlier.
Area forecast discussion, Aug 25, 4:22 PM MDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 422 PM MDT MON AUG 25 2014 .SYNOPSIS...THE NEXT STORM SYSTEM WILL MOVE SLOWLY ACROSS THE REGION TONIGHT THROUGH WEDNESDAY. HIGH PRESSURE WILL RETURN TO THE AREA FOR THE LATTER PART OF THE WEEK. && .DISCUSSION...A PACIFIC TROUGH IS DIGGING INTO THE GREAT BASIN THIS AFTERNOON...AND HAS ALREADY BEGUN IMPACTING UTAH AND SOUTHWEST WYOMING. SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED ACROSS THE NORTHERN TWO THIRDS OF THE CWA...WITH SEVERAL OF THESE STORMS PRODUCING HEAVY RAIN AND DECENT SIZED HAIL. REPORTED HAIL SO FAR HAS BEEN SUB-SEVERE...BUT A COUPLE OF STORMS WITHOUT REPORTS HAVE APPEARED TO BE SEVERE ON RADAR IMAGERY. THE TROUGH WILL MOVE ACROSS THE CWA THROUGH TUESDAY AND WEDNESDAY...AND IS EXPECTED TO PRODUCE WIDESPREAD CLOUD COVER AND PRECIPITATION. THE HEAVIEST RAINFALL WILL LIKELY BE ALONG THE UTAH/ARIZONA BORDER ON TUESDAY AFTERNOON...AS DEEP MOISTURE MOVES OVER THE AREA FROM THE SOUTH. THE TROUGH LOOKS TO EXIT THE REGION LATE WEDNESDAY...WITH SHORTWAVE RIDGING BUILDING OVER THE AREA BEGINNING THURSDAY MORNING. THE AIRMASS UNDER THE RIDGE IS EXPECTED TO BE DRIEST AND WARMEST OVER THE AREA IN MORE THAN A WEEK...AND TEMPERATURES WILL LIKELY RETURN TO NEAR OR SLIGHTLY ABOVE NORMAL FOR THE END OF AUGUST. THE PATTERN REMAINS FAIRLY PROGRESSIVE HOWEVER...WITH THE NEXT BROAD TROUGH MOVING THROUGH THE PACIFIC NORTHWEST AND GREAT PLAINS SATURDAY THROUGH MONDAY. THE SOUTHERN END OF THIS TROUGH IS PROGGED TO CLIP THE FORECAST AREA BEGINNING LATE SATURDAY AND CONTINUING THROUGH THE BEGINNING OF NEXT WEEK...COOLING TEMPERATURES A BIT AND INCREASING THE CHANCE OF PRECIPITATION ACROSS THE NORTHERN HALF OF THE AREA. && .AVIATION...NORTH WINDS WITH PREVAILING VFR CONDITIONS CAN BE EXPECTED THROUGH 04Z AT THE KSLC TERMINAL...WITH A WIND SHIFT BACK TO THE SOUTH BY 06Z. THERE IS A 30 PERCENT CHANCE OF SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING MVFR VISIBILITY WITHIN HEAVY RAIN THROUGH THE EVENING. && .FIRE WEATHER...ANOTHER EARLY FALL LIKE STORM SYSTEM WILL MOVE ACROSS THE REGION TUESDAY THROUGH WEDNESDAY BRINGING SHOWERS AND THUNDERSTORMS. WETTING RAINS WILL OCCUR OVER MAINLY SOUTHERN AND CENTRAL UTAH BUT MANY AREAS OF NORTHERN UTAH WILL ALSO RECEIVE OVER 0.10 OF AN INCH AS WELL. THIS SYSTEM WILL EXIT THE REGION THURSDAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS STILL OVER THE EASTERN ZONES BUT THEN ALL AREAS DRY FOR FRIDAY AND SATURDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...SCHOENING FIRE WEATHER...STRUTHWOLF AVIATION...SEAMAN FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 25, 5:47 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 547 AM MDT MON AUG 25 2014 UTZ001>016-019>021-517-518-WYZ021-261200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 547 AM MDT MON AUG 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY ACROSS THE MOUNTAINS AND NORTH. SCATTERED STORMS WILL DEVELOP OVER THE SOUTHERN OUTLOOK AREA TONIGHT AND CONTINUE ACROSS THE NORTH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE ENTIRE OUTLOOK AREA TUESDAY WITH A THREAT OF LOCAL HEAVY RAIN. THE GREATEST THREAT OF FLASH FLOODING WILL BE OVER THE SOUTH. RAIN SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ON WEDNESDAY ACROSS THE NORTH AND EAST WITH DRIER CONDITIONS ACROSS THE SOUTH. DRY CONDITIONS ARE EXPECTED AREA WIDE THURSDAY AND FRIDAY. THE THREAT OF AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO THE NORTHERN OUTLOOK AREA OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Aug 25, 2:19 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 219 PM MDT MON AUG 25 2014 UTZ010-012-252100- CASTLE COUNTRY UT-WASATCH PLATEAU/BOOK CLIFFS UT- 219 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DUCHESNE...NORTHWESTERN CARBON AND SOUTHEASTERN UTAH COUNTIES UNTIL 300 PM MDT... AT 216 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES WEST OF HELPER...OR 20 MILES NORTHWEST OF PRICE... MOVING EAST AT 20 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND BRIEF HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... HIGHWAY 6 THROUGH PRICE CANYON...AND HIGHWAY 191 THROUGH INDIAN CANYON..ALONG WITH HELPER...COAL CITY...CASTLE GATE AND KENILWORTH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3962 11103 3976 11107 3996 11068 3971 11055 TIME...MOT...LOC 2016Z 248DEG 16KT 3969 11097 MPS
Special weather statement, Aug 25, 3:04 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 304 PM MDT MON AUG 25 2014 UTZ010-011-252145- WESTERN UINTA BASIN UT-WASATCH PLATEAU/BOOK CLIFFS UT- 304 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DUCHESNE AND NORTH CENTRAL CARBON COUNTIES UNTIL 345 PM MDT... AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHEAST OF HELPER...OR 16 MILES NORTHEAST OF PRICE...MOVING NORTHEAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL DUCHESNE AND NORTH CENTRAL CARBON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3972 11076 3986 11078 4009 11030 3982 11012 TIME...MOT...LOC 2104Z 243DEG 24KT 3982 11069 MPS
Special weather statement, Aug 25, 3:45 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 345 PM MDT MON AUG 25 2014 UTZ010-011-252230- WESTERN UINTA BASIN UT-WASATCH PLATEAU/BOOK CLIFFS UT- 345 PM MDT MON AUG 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DUCHESNE COUNTY UNTIL 430 PM MDT... AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES SOUTH OF DUCHESNE...MOVING NORTHEAST AT 25 MPH. PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAINFALL. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN DUCHESNE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3982 11054 3997 11057 4016 10998 3981 10997 TIME...MOT...LOC 2144Z 243DEG 23KT 3992 11043 MPS
Local storm report, Aug 25, 4:17 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
417 PM MDT MON AUG 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL BOUNTIFUL 40.88N 111.86W
08/25/2014 E0.75 INCH DAVIS UT OTHER FEDERAL
NEAR BOUNTIFUL TEMPLE
&&
LVERZELThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 6:42 PM MDT | Special Weather Statement | SLC | Emery | 33 min |
| Aug 24, 8:11 PM MDT | Special Weather Statement | SLC | Salt Lake | 34 min |
| Aug 24, 9:01 PM MDT | Special Weather Statement | SLC | 29 min | |
| Aug 24, 9:22 PM MDT | Special Weather Statement | SLC | Summit | 38 min |
| Aug 24, 9:29 PM MDT | Severe Thunderstorm Warning | SLC | Summit | 31 min |
| Aug 24, 9:46 PM MDT | Special Weather Statement | SLC | Carbon | 44 min |
| Aug 24, 10:29 PM MDT | Special Weather Statement | SLC | Duchesne | 46 min |
| Aug 24, 11:36 PM MDT | Special Weather Statement | SLC | Duchesne | 39 min |
| Aug 25, 12:06 AM MDT | Flash Flood Warning | SLC | Carbon, Emery | 3 hr |
| Aug 25, 12:15 AM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 25, 2:19 PM MDT | Special Weather Statement | SLC | Carbon | 41 min |
| Aug 25, 2:36 PM MDT | Severe Thunderstorm Warning | SLC | Carbon, Duchesne, Utah | 24 min |
| Aug 25, 3:04 PM MDT | Special Weather Statement | SLC | Carbon | 41 min |
| Aug 25, 3:45 PM MDT | Special Weather Statement | SLC | Duchesne | 45 min |
| Aug 25, 5:06 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 3 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.